# SDR 98ZZZM134

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1280-1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FLOOR SUPPORT (LEFT SIDE) HAS LEVEL 2 CORROSION BETWEEN STATION 1280 AND STATION 1320.  REPAIRED FLOOR SUPPORT PER SRM 51-14-0.
